Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffer from anxiety. Was prescribed medication, changed from citalopram to cipralex. Having bitter taste and sore tongue

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Hi ,I have a bitter taste in my mouth I suffer from anxiety I was prescribed ssri medication I have changed from citalopram to cipralex the is still there appears worse when I am stressed my tongue is sore and always seems to be stuck to the roof of my mouth
Posted Sat, 8 Jun 2013 in Anxiety and Stress
Answered by Dr. Nehal Shah 56 minutes later
Thanks for using healthcare magic.

Bitter taste in mouth and sore tongue in your case might be due to
1- Dryness of mouth caused by citalopram or escitalopram

2- Loss of taste sensation as a symptom of anxiety

3- Physical causes like constipation, doctor for evaluation. Doctor may advise you to go for some tests like vitamin B12 level. Treatment would be directed as per cause. Please note that cipralex contains escitalopram which is en isomer of citalopram so side effects are simmilar. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor